Enalapril and Hair Loss

Hair loss appears to be a rare complaint in people taking enalapril (available as Vasotec® and generic Enalapril Maleate). In clinical studies, hair loss was reported in less than 1 percent of people who took enalapril. Given how common hair loss is in the general population and how rare a complaint it is in people who take enalapril, it is difficult to say whether hair loss is caused by the medicine, genetics, other factors, or a combination of these things.
 
If you experience hair loss while taking enalapril, talk with your healthcare provider. Depending on how severe the hair loss is, there are things that he or she may be able to do. It is possible that if hair loss becomes bothersome, your doctor may recommend adjusting the enalapril dosage or trying another medicine for your condition.
 
10 Foods That Lower Cholesterol

Enalapril Medication

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2014 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.